Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 14, Pages 909-916
http://dx.doi.org/10.1155/S0161171203112057

K-Bessel functions in two variables

Department of Mathematics, University of Tlemcen, BP 119, Tlemcen 13000, Algeria

Received 1 December 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hacen Dib, “ -Bessel functions in two variables,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 14, pp. 909-916, 2003. https://doi.org/10.1155/S0161171203112057.